MathSciNet Relay Station
MathSciNet bibliographic data
MR2846500 39A30
Berenhaut, Kenneth S.; Guy, Richard T.; Barrett, Christa L. Global asymptotic stability for minimum-delay difference equations. J. Difference Equ. Appl. 17 (2011), no. 11, 1581–1590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement